×

zbMATH — the first resource for mathematics

A new constraint qualification condition. (English) Zbl 0562.90078
We introduce a new constraint qualification condition in mathematical programming which encompasses the Mangasarian-Fromovitz’s condition and the constant rank condition of Janin. Contrarily to the Mangasarian- Fromovitz’s condition, our condition is still satisfied when one translates equalities as double inequalities. It relies on the fact that linearization stability is easier to check with equalities than with inequalities.

MSC:
90C30 Nonlinear programming
49M37 Numerical methods based on nonlinear programming
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bazaraa, M. S., Shetty, C. M., Goode, J. J., andNashed, M. Z.,Nonlinear Programming without Differentiability in Banach Spaces: Necessary and Sufficient Constraint Qualifications, Applicable Analysis, Vol. 5, pp. 165-174, 1976. · Zbl 0353.90076 · doi:10.1080/00036817608839119
[2] Bazaraa, M. S., Goode, J. J., Shetty, C. M.,Constraint Qualifications Revisited, Management Sciences, Vol. 18, pp. 567-573, 1982. · Zbl 0257.90049 · doi:10.1287/mnsc.18.9.567
[3] Beltrami, E. J.,An Algorithmic Approach to Nonlinear Analysis and Optimization, Academic Press, New York, New York, 1970. · Zbl 0207.17202
[4] Gould, F. J., andTolle, J. W.,A Necessary and Sufficient Qualification for Constrained Optimization, SIAM Journal of Applied Mathematics, Vol. 20, pp. 164-172, 1971. · Zbl 0217.57501 · doi:10.1137/0120021
[5] Gould, F. J., andTolle, J. W.,Geometry of Optimality Conditions and Constraint Qualifications, Mathematical Programming, Vol. 2, pp. 1-18, 1972. · Zbl 0288.90068 · doi:10.1007/BF01584534
[6] Guignard, M.,Generalized Kuhn-Tucker Conditions for Mathematical Programming Problems in a Banach Space, SIAM Journal on Control, Vol. 7, pp. 232-241, 1969. · Zbl 0182.53101 · doi:10.1137/0307016
[7] Janin, R.,On Sensitivity in Nonconvex Programming, Proceedings of the Murat le Quaire Conference, 1976; Edited by A. Auslender, Springer-Verlag, Berlin, Germany, pp. 115-119, 1977.
[8] Janin, R.,First-Order Differential Stability in Nonconvex Mathematical Programming, Mathematical Programming Study, Vol. 21, pp. 110-126, 1984. · Zbl 0549.90082
[9] Mangasarian, O. L., andFromovitz, S.,The Fritz-John Necessary Optimality Condition in the Presence of Equality and Inequality Constraints, Journal of Mathematical Analysis and Applications, Vol. 7, pp. 37-47, 1967. · Zbl 0149.16701 · doi:10.1016/0022-247X(67)90163-1
[10] Penot, J. P.,On the Existence of Lagrange Multipliers in Nonlinear Programming in Banach Spaces, Optimization and Optimal Control, Proceedings of the Oberwolfach Conference, 1980; Edited by A. Auslender, W. Oettli, and J. Stoer, Springer-Verlag, Berlin, Germany, pp. 89-104, 1981.
[11] Penot, J. P.,On Regularity Conditions in Mathematical Programming. Mathematical Programming Study, Vol. 19, pp. 167-199, 1982. · Zbl 0493.90076
[12] Peterson, D. W.,A Review of Constraint Qualifications in Finite-Dimensional Spaces, SIAM Review, Vol. 15, pp. 639-654, 1973. · Zbl 0255.90049 · doi:10.1137/1015075
[13] Raffin, C.,Programmes Linéaires d’Appui d’un Programme Convexe, Applications aux Conditions d’Optimalité et à la Dualité, Revue d’Informatique et de Recherche Opérationnelle, Vol. 13, pp. 27-60, 1968. · Zbl 0177.48104
[14] Raffin, C.,Sur les Programmes Convexes Définis dans des Espaces Vectoriels Topologiques, Annales de l’Institut Fourier, Grenoble, Vol. 20, pp. 457-491, 1970. · Zbl 0195.49601
[15] Robinson, S. M.,Stability Theory for Systems of Inequalities. Part 1: Linear Systems, SIAM Journal on Numerical Analysis, Vol. 12, pp. 754-769, 1975. · Zbl 0317.90035 · doi:10.1137/0712056
[16] Duong, P. C., andTuy, H.,Stability, Surjectivity, and Local Invertibility of Nondifferentiable Mappings. Acta Mathematica Vietnamica, Vol. 3, pp. 89-105, 1978.
[17] Spingarn, J. E., andRockafellar, R. T.,The Generic Nature of Optimality Conditions in Nonlinear Programming, Mathematics of Operations Research, Vol. 4, pp. 425-430, 1979. · Zbl 0423.90071 · doi:10.1287/moor.4.4.425
[18] Bourbaki, N.,Variétés Différentielles et Analytiques, Fascicule de Résultats, Hermann, Paris, France, 1967.
[19] Chilov, G.,Analyse Mathématique, Fonctions de Plusieurs Variables Réelles, Mir, Moscow, USSR, 1975. · Zbl 0317.26011
[20] Dieudonné, J.,Foundations of Modern Analysis, Academic Press, New York, New York, 1960. · Zbl 0100.04201
[21] Lazard, M.,Lecture Notes on Differential Calculus, Differentiable Manifolds and Groups, University of Paris VI, Paris, France, 1967 (in French).
[22] Malliavin, P.,Géométrie Différentielle Intrinsèque, Hermann, Paris, France, 1974.
[23] Penot, J. P.,La Notion d’Application Analytique, Séminaire G. Choquet, 1966-1967, pp. 3.01-3.41, Paris, France, 1967.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.